Show simple item record

Files in this item


Item metadata

dc.contributor.authorMijovic, Vuksan
dc.contributor.authorOlsen, Lars Ole Ronnow
dc.identifier.citationMijovic , V & Olsen , L O R 2017 , ' Multifractal spectra and multifractal zeta-functions ' , Aequationes Mathematicae , vol. 91 , no. 1 , pp. 21-82 .
dc.identifier.otherPURE: 247542678
dc.identifier.otherPURE UUID: f9166a1e-3697-4141-a159-cedb11a46012
dc.identifier.otherScopus: 85007488400
dc.identifier.otherORCID: /0000-0002-8353-044X/work/60630684
dc.identifier.otherWOS: 000393816800002
dc.description.abstractWe introduce multifractal zetafunctions providing precise information of a very general class of multifractal spectra, including, for example, the multifractal spectra of self-conformal measures and the multifractal spectra of ergodic Birkhoff averages of continuous functions. More precisely, we prove that these and more general multifractal spectra equal the abscissae of convergence of the associated zeta-functions.
dc.relation.ispartofAequationes Mathematicaeen
dc.rights© The Author(s) 2016. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.en
dc.subjectZeta functionsen
dc.subjectLarge deviationsen
dc.subjectErgodic theoryen
dc.subjectHausdorff dimensionen
dc.subjectQA Mathematicsen
dc.titleMultifractal spectra and multifractal zeta-functionsen
dc.typeJournal articleen
dc.description.versionPublisher PDFen
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.description.statusPeer revieweden

This item appears in the following Collection(s)

Show simple item record